# SDR DHL96721101

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, BAGGAGE FRAME CRACKED AND CORRODED AT STA 1166 BETWEEN STR 29 AND 30 RT.  CUT OUT DAMAGED AREA 2 BY 4 AND INSTALLED REPAIR  PER SRM 53-10-4, 9 BY 8.
